# SDR UIEA201811022433

- Difficulty date: October 30, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 78,041 hours, 10,495 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Vibration
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE N2 VIBRATION INCREASED TO 4.2 WITH THRUST AT IDLE,  DECREASED WITH THRUST ADVANCED.  PERFORMED AVM SYSTEM TEST IAW AMM 77-31-00-770-015-H00,  NO FAULTS FOUND, VIBRATION WITHIN LIMITS.
